# SDR ASAA2016051916800

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,144 hours, 4,593 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/A REPORTED CABIN TEMP VERY HOT FROM ROWS 6-15. FOLLOWED QRH PROCEDURE-TURNED TRIM AIR SWITCH OFF.  AFTER 15 MINUTES CABIN TEMP WAS REPORTED VERY GOOD.  TRIM AIR SWITCH LEFT IN OFF POSITION.   ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-62, 801, P/2 TEMP CONTROL BITE NO FAULTS LOGGED, BITE TEST OK. CLEANED CABIN TEMP SENSOR FILTERS, REF AMM 21-61-06, PB 400.  ACCOMPLISHED FIM TASK 21-62, NR 849, PASSENGER CABIN CONTROL TEMP. NORMAL, NO DEFECTS NOTED.
